# SDR AALA202505019379

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N306UH
- Make and model: Boeing 737-8
- Aircraft serial: 44512
- Aircraft time: 133 hours, 64 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR GIRT BAR DIFFICULT TO ARM. LUBRICATED GIRT BAR ARM AND DISARM LATCHES. PER AMM 52-10-00.
